# SDR DL76L080519

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 80,387 hours, 12,174 cycles
- Engine: Pwa PW4060
- Engine time: 16,964 hours, 2,498 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 16,964 hours, 2,498 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 ENGINE DUE TO HIGH EGT INSTALLED 727650.
